MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM12060
Medical Device Problem Codes Positioning Failure (1158); Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the one malfunction; therefore, a lot history review has been performed.The sample was returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is confirmed for failure to deploy and material perforation.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem12060 endovascular stent graft allegedly experienced failure to deploy and material perforation.This information was received from one source.Of the one allegation of failure to deploy and material perforation, there was an involved patient with no patient consequences.There was no provided patient information.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9572241
Report Number2020394-2020-00182
Device Sequence Number14264007
Product Code PFV
UDI-Device Identifier04049519008646
UDI-Public(01)04049519008646
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM12060
Device Catalogue NumberFEM12060
Device Lot NumberANDN0692
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/09/2020
Patient Sequence Number1